# SDR R61A201809300997

- Difficulty date: September 17, 2018
- Submitted: September 30, 2018
- Operation: Air carrier
- Aircraft: N882RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000255
- Aircraft time: 24,444 hours, 18,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 17086150001
- Condition: Corroded
- Location: Frames 89-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- AFT WET AREA- RH STIFFENER BETWEEN FR 89 AND FR 90 AS MARKED. LOCATED DRILLED AND ALODINED NEW RH STIFFENER BETWEEN FR 89 AND FR 90 REF EMB SRM 51-40-02 SRM 51-23-04 INSTALLED RH STIFFENER BETWEEN FR 89 AND FR 90 REF EMB SRM 51-40-08  APPLIED TOPCOAT PO # 256614 REF SRM 51-23-06 APPLIED CIC TO RH STIFFENER REF CPM 51-25-00 SEE EAMS W/O H6415 SN 415 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
